# SDR 2021FA0000148

- Difficulty date: May 18, 2021
- Submitted: May 18, 2021
- Operation: General aviation
- Aircraft: N450CR
- Make and model: Beech 300BEECH
- Aircraft serial: FL340
- Aircraft time: 4,752 hours, 4,552 cycles
- Propeller: Mtprop MTV271E
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: CFR260656
- Part serial: 62543
- Condition: Delaminated
- Location: Propeller
- Component: Propeller, Mtprop
- Component part number: MTV271ECFR
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER BLADE DELAMINATION EXCEEDING MANUFACTURES LIMITS ON MULTIPLE BLADES. APPEARS TO BE CAUSED BY HEAT FROM THE PROPELLER HEAT BOOTS. LEFT AND RIGHT PROPELLER AFFECTED.
